MAUDE Adverse Event Report: EXACTECH, INC. NV GXL LNR, +5LAT, 32MM G1-48/50MM CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

EXACTECH, INC. NV GXL LNR, +5LAT, 32MM G1-48/50MM CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Model Number NV GXL LNR, +5LAT, 32MM G1-48/50MM CUPS
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Osteolysis (2377)
Date of Event 10/12/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Section d10: concomitant products crown cup,cluster-hole gr.58 (cat# 180-01-58 / serial# (b)(6)) crown cup,cluster-hole gr.50 (cat# 180-01-50 / serial# (b)(6) ) crown cup inlay neutral gr.3,32mm (cat# 130-32-53 / serial# (b)(6) ) additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported by german competent authorities, part of the manufacturer's recall campaign, the patient went to have the device implanted in 2018 checked hip prosthesis.The x-ray control showed a clear decentering of the prosthetic base and unusually large osteolysis in the acetabulum as a sign of premature inlay wear.The patient was revised to an inlay change on (b)(6), 2023 to a vitd-hardened, specially approved inlay (novation xle extended coverage liner, group 1, ref (b)(4) sn (b)(6)).As part of the replacement operation; in addition to the inlay replacement, the solid cup integrity was determined as well as curettage and sealing the cysts in the socket using allogeneic spongiosa and changing the prosthetic head.As per information received the item data of the implantation and replacement, as well as photos of the explants, will be sent upon receipt.Confirmation of receipt with bfarm case number submitted later.The explants are currently in the laboratory doctor's office for microbiological examination using sonication.After the examination (14 days of long-term incubation), these are sent back to competent authorities and then a present one subject to the patient's consent - contact the manufacturer upon request for further material-related information investigation provided.Surgical reports/x-rays are also available upon request.
 
Additional Manufacturer Narrative
Based on the available information, the patient involved meets the following risk criteria for early prosthesis wear/osteolysis as specified in the hhe: implanted with a lateralized liner, combination of largest available femoral head and/or thinnest available acetabular liner was used, and implanted with a component having a shelf age of greater than 2 years.The most likely cause for the revision reported due to prosthesis wear and osteolysis is a combination of the risk factors specified in the hhe.However, this cannot be confirmed because the devices were not returned for evaluation and radiographs were not provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: h6.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
NV GXL LNR, +5LAT, 32MM G1-48/50MM CUPS
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
MDR Report Key18051926
Report Number1038671-2023-02651
Device Sequence Number15473079
Product Code JDI
UDI-Device Identifier10885862024275
UDI-Public10885862024275
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K070479
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/28/2020
Device Model NumberNV GXL LNR, +5LAT, 32MM G1-48/50MM CUPS
Device Catalogue Number136-32-51
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2023
Supplement Date Received by Manufacturer01/18/2024
11/19/2024
Initial Report FDA Received Date11/01/2023
Supplement Report FDA Received Date05/07/2024
12/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/31/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1729-2022
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale